# SDR CA970722032

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 60529042
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CABIN CHECK BY INFLIGHT SERVICES BOTH LAVATORY SMOKE DETECTORS WERE FOUND ACTIVATED AND SMOKE IN CABIN. LEFT HAND HEAT EXCHANGER FAN FOUND INOPERATIVE. EXCHANGER FAN REPLACED AND EXCHANGER RAM AIR EXHAUST CONTROL VALVE (P/N 20211362) REPLACED
